Should I Use Roaccutane for my Acne Considering the Risks and Side Effects? (photo)
- Asked by Mohie in Cairo, Egypt
- 1 year ago
Hello, I am 21 years old. I have mild/moderate acne with minor scars. I have tired using creams, scrubs, antibiotic pills ... etc with minimum and/or temporary effect. The acne is spread all over my back, face, scalp and forehead. I have read about Roaccutane of its effectiveness, risks and side effects. I was wondering if Roaccutane is good for me considering the risks and side effects. If not, what do you think is most beneficial in my case? Thank you,
Accutane is a good choice for people who don't respond to other acne medications, or for people with very severe cystic acne, or for people who have large areas that their acne covers. If you have tried other medications and topicals with no avail, it might be time to try Accutane. From the photos I would not say your acne is mild - I would say it's moderate to severe, especially based on how much of your body it covers. You should meet with your dermatologist and go over your concerns, as well as other medications you've tried. Together you can decide if Accutane is a good choice for you at this point. Personally, all of my daughters, many of my family members, and I myself have all used Accutane with much success. I have prescribed the medication for nearly 30 years with amazing results. The side effect I see most is dryness of skin and lips.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.